MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL SILICONE BIVONA TUBES NEO/PED; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL SILICONE BIVONA TUBES NEO/PED; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFPS45
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that while a smiths medical tracheostomy was in use, device cracked at the hub.No adverse effects reported.

Brand Name
SMITHS MEDICAL SILICONE BIVONA TUBES NEO/PED
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis MN 55442
MDR Report Key9235375
Report Number3012307300-2019-05896
Device Sequence Number16242735
Product Code JOH
UDI-Device Identifier10351688518552
UDI-Public10351688518552
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/18/2022
Device Catalogue Number67PFPS45
Device Lot Number3472138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1